Works matching DE "NUMERICAL solutions to evolution equations"
Results: 79
The long time behavior of fourth order curvature flows.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 39, doi. 10.1007/s00526-011-0472-1
- By:
- Publication type:
- Article
Optimal Control for Quasilinear Degenerate Distributed Systems of Higher Order.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 2, p. 236, doi. 10.1007/s10958-016-3101-x
- By:
- Publication type:
- Article
Representations of solutions, coefficients, and symbols of operator of evolution equations and inverse problems.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 3, p. 352, doi. 10.1007/s10958-012-0990-1
- By:
- Publication type:
- Article
Probabilistic representation of solutions for a class of evolution equations.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 2, p. 239, doi. 10.1007/s10958-011-0415-6
- By:
- Publication type:
- Article
The bound of supports of solutions for some classes of evolutionary systems and equations.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 2, p. 161, doi. 10.1007/s10958-011-0341-7
- By:
- Publication type:
- Article
Asymptotic for a second-order evolution equation with convex potential and vanishing damping term.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 681, doi. 10.3906/mat-1512-28
- By:
- Publication type:
- Article
Evolution equations with a parameter and application to transport-convection differential equations.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 636, doi. 10.3906/mat-1603-107
- By:
- Publication type:
- Article
Existence of Solutions for Multi-Points Fractional Evolution Equations.
- Published in:
- Applications & Applied Mathematics, 2014, v. 9, n. 1, p. 416
- By:
- Publication type:
- Article
EQUIVALENT SECOND-ORDER GRAVITY THEORY WITH A NONANALYTIC LAGRANGIAN THAT BEHAVES AS A PERFECT FLUID HAVING CHARACTERISTIC DENSITY AND PRESSURE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 13, p. 1250074-1, doi. 10.1142/S0217751X12500741
- By:
- Publication type:
- Article
A version of the Hörmander-Malliavin theorem in 2-smooth Banach spaces.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2014, v. 17, n. 1, p. -1, doi. 10.1142/S0219025714500040
- By:
- Publication type:
- Article
Integrable Equations and Their Evolutions Based on Intrinsic Geometry of Riemann Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/210304
- By:
- Publication type:
- Article
Relatively Inexact Proximal Point Algorithm and Linear Convergence Analysis.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/691952
- By:
- Publication type:
- Article
Solutions to abstract integral equations and infinite delay evolution equations.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2011, v. 18, n. 5, p. 793, doi. 10.36045/bbms/1323787167
- By:
- Publication type:
- Article
On Isospectral Deformations of an Inhomogeneous String.
- Published in:
- Communications in Mathematical Physics, 2016, v. 348, n. 3, p. 771, doi. 10.1007/s00220-016-2711-y
- By:
- Publication type:
- Article
Controllability for a Nonlinear Abstract Evolution Equation.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 3/4, p. 511, doi. 10.1023/B:MATN.0000043481.71476.9e
- By:
- Publication type:
- Article
RANDOM FUNCTIONAL EVOLUTION EQUATIONS WITH STATE-DEPENDENT DELAY.
- Published in:
- Annals: Series on Mathematics & its Applications, 2017, v. 9, n. 2, p. 171
- By:
- Publication type:
- Article
Recent trends in the numerical solution of retarded functional differential equations*.
- Published in:
- Acta Numerica, 2009, v. 18, n. 1, p. 1, doi. 10.1017/S0962492906390010
- Publication type:
- Article
On generalized Lax equation of the Lax triple of KP Hierarchy.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2015, v. 22, n. 2, p. 194, doi. 10.1080/14029251.2015.1023565
- By:
- Publication type:
- Article
One plastic gradient model of zonal disintegration of rock mass near deep level tunnels.
- Published in:
- Journal of Mining Science, 2012, v. 48, n. 1, p. 46, doi. 10.1134/S1062739148010066
- By:
- Publication type:
- Article
Almost Automorphic and Pseudo-Almost Automorphic Solutions to Semilinear Evolution Equations with Nondense Domain.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/298207
- By:
- Publication type:
- Article
Analyticity and Smoothing Effect for the Coupled System of Equations of Korteweg-de Vries Type with a Single Point Singularity.
- Published in:
- Acta Applicandae Mathematicae, 2011, v. 113, n. 1, p. 75, doi. 10.1007/s10440-010-9586-2
- By:
- Publication type:
- Article
General Decay Estimate of Energy for the Second Order Evolution Equations with Memory.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 110, n. 1, p. 195, doi. 10.1007/s10440-008-9397-x
- By:
- Publication type:
- Article
UNCERTAINTY QUANTIFICATION IN THE NUMERICAL SOLUTION OF COUPLED SYSTEMS BY INVOLUTIVE COMPLETION.
- Published in:
- ESAIM: Mathematical Modelling & Numerical Analysis (ESAIM: M2AN), 2015, v. 49, n. 4, p. 1047, doi. 10.1051/m2an/2015002
- By:
- Publication type:
- Article
Monotone Iterative Technique of Periodic Solutions for Impulsive Evolution Equations in Banach Space.
- Published in:
- Journal of Computational Analysis & Applications, 2014, v. 17, n. 1, p. 48
- By:
- Publication type:
- Article
On one generalization of the quasireversion method.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2000, v. 15, n. 5, p. 377, doi. 10.1515/rnam.2000.15.5.377
- By:
- Publication type:
- Article
Stochastic Affine Evolution Equations with Multiplicative Fractional Noise.
- Published in:
- Applications of Mathematics, 2018, v. 63, n. 1, p. 7, doi. 10.21136/AM.2018.0036-17
- By:
- Publication type:
- Article
On the Numerical Solution of Evolution Equation via Soliton Kernels.
- Published in:
- Gazi University Journal of Science, 2015, v. 28, n. 4, p. 631
- By:
- Publication type:
- Article
Gradient and GENERIC Systems in the Space of Fluxes, Applied to Reacting Particle Systems.
- Published in:
- Entropy, 2018, v. 20, n. 8, p. 596, doi. 10.3390/e20080596
- By:
- Publication type:
- Article
FILTER THIS.
- Published in:
- Microwave Journal, 2012, v. 55, n. 7, p. 26
- By:
- Publication type:
- Article
On Analytical in a Sector Resolving Families of Operators for Strongly Degenerate Evolution Equations of Higher and Fractional Orders.
- Published in:
- Journal of Mathematical Sciences, 2019, v. 236, n. 6, p. 663, doi. 10.1007/s10958-018-4138-9
- By:
- Publication type:
- Article
A note of computation for M-P inverse A†.
- Published in:
- International Journal of Computer Mathematics, 2010, v. 87, n. 10, p. 2235, doi. 10.1080/00207160802624117
- By:
- Publication type:
- Article
EVOLUTION EQUATIONS OF THE TRUNCATED MOMENTS OF THE PARTON DENSITIES. A POSSIBLE APPLICATION.
- Published in:
- Acta Physica Polonica B, 2009, v. 40, n. 6, p. 1661
- By:
- Publication type:
- Article
Extinction and decay estimates of solutions for a p-Laplacian evolution equation with nonlinear gradient source and absorption.
- Published in:
- Boundary Value Problems, 2014, v. 2014, p. 1, doi. 10.1186/1687-2770-2014-39
- By:
- Publication type:
- Article
Existence of solutions for nonlinear mixed type integro-differential functional evolution equations with nonlocal conditions.
- Published in:
- Boundary Value Problems, 2012, v. 2012, n. 1, p. 1, doi. 10.1186/1687-2770-2012-100
- By:
- Publication type:
- Article
GENERIC Integrators: Structure Preserving Time Integration for Thermodynamic Systems.
- Published in:
- Journal of Non-Equilibrium Thermodynamics, 2018, v. 43, n. 2, p. 89, doi. 10.1515/jnet-2017-0034
- By:
- Publication type:
- Article
Perturbation for fractional-order evolution equation.
- Published in:
- Nonlinear Dynamics, 2010, v. 62, n. 3, p. 593, doi. 10.1007/s11071-010-9746-y
- By:
- Publication type:
- Article
Flow by mean curvature of slowly rotating liquid drops toward stable energy minimisers.
- Published in:
- Mathematische Zeitschrift, 2009, v. 262, n. 4, p. 743, doi. 10.1007/s00209-008-0398-2
- By:
- Publication type:
- Article
Simultaneous null controllability with constraints. Application to simultaneous sentinels with given sensitivity.
- Published in:
- Nonlinear Studies, 2012, v. 19, n. 2, p. 271
- By:
- Publication type:
- Article
Controllability of semilinear neutral fractional functional evolution equations with infinite delay.
- Published in:
- Nonlinear Studies, 2011, v. 18, n. 2, p. 195
- Publication type:
- Article
Some properties of solutions of the cauchy problem for evolution equations.
- Published in:
- Differential Equations, 2012, v. 48, n. 3, p. 379, doi. 10.1134/S0012266112030093
- By:
- Publication type:
- Article
Exact Solutions of Equations of a Nonstationary Front with Equilibrium Points of a Fractional Order.
- Published in:
- Computational Mathematics & Mathematical Physics, 2018, v. 58, n. 12, p. 1977, doi. 10.1134/S0965542518120084
- By:
- Publication type:
- Article
Bright and Dark Soliton Solutions of the (2 + 1)-Dimensional Evolution Equations.
- Published in:
- Mathematical Modelling & Analysis, 2014, v. 19, n. 1, p. 118, doi. 10.3846/13926292.2014.893456
- By:
- Publication type:
- Article
Almost Automorphic Mild Solutions to Neutral Parabolic Nonautonomous Evolution Equations with Nondense Domain.
- Published in:
- Discrete Dynamics in Nature & Society, 2013, p. 1, doi. 10.1155/2013/183420
- By:
- Publication type:
- Article
Feynman Formulas for Solutions to Evolution Equations in Domains of Multidimensional Ramified Surfaces.
- Published in:
- Doklady Mathematics, 2018, v. 98, n. 3, p. 612, doi. 10.1134/S1064562418070220
- By:
- Publication type:
- Article
A new resummation scheme in scalar field theories.
- Published in:
- European Physical Journal C -- Particles & Fields, 2013, v. 73, n. 4, p. 1, doi. 10.1140/epjc/s10052-013-2411-0
- By:
- Publication type:
- Article
Switched processes generalized mandelbrot sets for complex index number.
- Published in:
- Applied Mathematics & Mechanics, 2003, v. 24, n. 1, p. 73, doi. 10.1007/BF02439380
- By:
- Publication type:
- Article
EXISTENCE OF MILD SOLUTIONS FOR A CLASS OF HILFER FRACTIONAL EVOLUTION EQUATIONS WITH NONLOCAL CONDITIONS.
- Published in:
- Fractional Calculus & Applied Analysis, 2017, v. 20, n. 3, p. 679, doi. 10.1515/fca-2017-0036
- By:
- Publication type:
- Article
Decoupling the NLO-coupled QEDQCD, DGLAP evolution equations, using Laplace transform method.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2017, v. 32, n. 14, p. -1, doi. 10.1142/S0217751X17500658
- By:
- Publication type:
- Article
A Numerical Study of the Exact Evolution Equations for Surface Waves in Water of Finite Depth.
- Published in:
- Studies in Applied Mathematics, 2004, v. 113, n. 3, p. 303, doi. 10.1111/j.0022-2526.2004.01534.x
- By:
- Publication type:
- Article
An Inverse Problem for a Class of Linear Stochastic Evolution Equations.
- Published in:
- Journal of Applied Mathematics, 2012, p. 1, doi. 10.1155/2012/921038
- By:
- Publication type:
- Article